MAUDE Adverse Event Report: TYBER MEDICAL WASHER FOR 5.5 CANN SCREW + 5PK; HEADED SCREW WASHER

TYBER MEDICAL WASHER FOR 5.5 CANN SCREW + 5PK; HEADED SCREW WASHER
Model Number 04.353.906.05
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event was investigated without the returned devices or device-specific lot information.A historical data review and trend analysis were performed revealing no trends related to the nature of this event.Further information was requested from the complainant, but no information became available.The affected devices were not accessible for testing.Without the affected devices, lot information, or the requested additional information, the root cause cannot be established at this time.
 
Event or Problem Description
It was reported that there has been a surgical site infection at the hospital involving devices that treated a tibial plateau fracture with no further information provided at this time.It was unknown if there was any patient consequences/outcome or if/what intervention was required.

Brand Name
WASHER FOR 5.5 CANN SCREW + 5PK
Common Device Name
HEADED SCREW WASHER
Manufacturer (Section D)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 s commerce way
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 s commerce way
bethlehem, PA 18017
MDR Report Key20698839
Report Number3012966183-2024-00024
Device Sequence Number17764525
Product Code HWC
UDI-Device Identifier00810040681707
UDI-Public00810040681707
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K153575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.353.906.05
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown